# SDR CALA2024052001510

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 93,963 hours, 23,372 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT APPROX 60 KNTS. A/C PULLED SIGN IFICANTLY TO TH E RIGHT.  ENG SPOOL CLOSE TO EVE PER FIM 32-51 FAULT TREE 802 STEP 1 LUBRICATED THE NOSE LANDING AIRPLANE TAKEN OUT TO TAXI, NO NOTICED PULLING LEFT OR RIGHT. STEERING COLLAR , AND CHECKD ALL LANDING GEARS TIRE PRESSURES MOVEMENTS AND TURNS WERE SMOOTH. ALL WITHIN LIMITS. AFTER AIRCRAFT TAXI, PERFROMED FIM TASK 32-51 FT 802 UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME, NO OTHER FAULTS NOTED, AIRCRAFT OK TO CONTINUE.
